# SDR DALA2023061204751

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 89,424 hours, 16,453 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1812 -ATB- DUE TO LEADING EDGE ASYMMETRY INDICATION. CORRECTIVE ACTION: REPLACED FAULTING NUMBER 1 SLAT INBOARD SENSOR (S282). OPS CHECKS GOOD.(4797795)
